# SDR CA070126011

- Difficulty date: January 18, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 401
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 50411148
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS DOING TOUCH AND GO`S ON THE 2ND LANDING PILOT REPORTED ABNORMAL LANDING AND NO GEAR UP INDICATION.  GEAR CYCLED AND ONLY 2 OUT OF 3 INDICATOR LIGHTS ILUMINATED. RT MAIN, NO INDICATION. GEAR CYCLED AGAIN NO UP INDICATION AND NO RT GREEN DOWN INDICATION. AIRCRAFT COMPLETED FLY BY CONTROL TOWER WHEN PILOT WAS INFORMED OF HIS RT MAIN WHEEL AT A 45 DEGREE ANGLE. AIRCRAFT CARRIED OUT A FLY OVER OF MORGAN AIR`S FACILITY WHERE WITH BINOCULARS, I COULD SEE THE RT MAIN GEAR OVER CENTER DOWN AND LOCK WAS OVER CENTERED. PILOT CARRIED OUT SUCCESSFUL LANDING AND AIRCRAFT WAS REMOVED FROM RUNWAY WITHIN 10 MINUTES. (TC NR 20070126011)
